Prime labeling in the context of duplication of graph elements in K2,n

U M Prajapati, B N Suthar

Abstract


In this paper, we investigate prime labeling for some graphs obtained by duplication of some graph elements in K2,n.

Full Text:

PDF

References


D. M. Burton, Elementary Number Theory, Brown Publishers, Second Edition(1990).

T. Deretsky, S. M. Lee, J. Mitchem, On vertex prime labelings of graphs in Graph Theory, Combinatorics and Applications, Vol. 1, (Ed. J. Alvi, G. Chartrand, O. Oellerman, A. Schwenk), Proceedings of the 6th International Conference Theory and Applications of Graphs, Wiley, New York, (1991) 359-369.

H. L. Fu, K. C. Huang, On prime Labellings, Discrete Mathematics, 127(1994), 181-186.

doi: 10.1016 0012-365X(92)00477-9.

J. A. Gallian , A Dynamic Survey of Graph Labeling, The Electronic Journal of Combinatorics, 18(2011), 147,# DS6.

M. A. Seoud, A. T. Diab, and E. A. Elsahawi, On strongly?C harmonious, relatively

prime, odd graceful and cordial graphs, Proc. Math. Phys. Soc. Egypt, No. 73 (1998) 33-55.

M. A. Seoud,A. El Sonbaty, and A. E. A. Mahran, Primality of some graphs, Ars Combin., 112(2013) 459-469.

A. Tout, A. N. Dabboucy , K. Howalla, Prime labeling of Graphs, Nat. Acad. Sci. Letters, 11(1982),365-368.

S.K.Vaidya and Lekha Bijukumar, Some New Families of Mean Graphs, Journal of Mathematics Research, 2(3),(2010), 169-176.

S.K.Vaidya and N.A.Dani, Cordial and 3-Equitable Graphs Induced by Duplication of Edge, Mathematics Today, 27, (2011), 71-82.

S. K. Vaidya and U. M. Prajapati, Some New Results on Prime Graphs, Open Journal Of Discrete Mathematics,2,(2012), 99-104.

S. K. Vaidya and U. M. Prajapati, Some Switching Invariant Prime Graphs, Open Journal Of Discrete Mathematics,2,(2012), 17-20.

S. K. Vaidya and U. M. Prajapati, Prime labeling in the context of duplication of graph elements, International Journal of Mathematics and Soft Computing, Vol.3, No.1 (2013), 13-20.

M. Venkatachalam and J. Arockia Antoni Raj, A Note on Vertex-Edge Prime Labeling for Graphs, Antarctica J. Math.,1,(2009), 79-84.

D. B. West, Introduction to Graph Theory, Prentice-Hall of India, New Delhi(2001).


Refbacks

  • There are currently no refbacks.

Comments on this article

View all comments




Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar , DOAJ(Directory of Open Access Journals), DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.